# SDR CALA9900832

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC72738
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER MOST I/B UPPER L/E AFT SECTION CORRODED UNDER SKIN.  REMOVED ACCESS PANEL DOUBLER AND SPLICES.  DOUBLERS AND PANEL WERE INSTALLED IAW ECRA 5530-01245 AND SRM 51-31-01.
